DBLP BibTeX Record 'journals/amc/LiuJW10'

@article{DBLP:journals/amc/LiuJW10,
  author    = {Qing Liu and
               Dong-Li Jia and
               Zi-Hua Wang},
  title     = {Three types of exact solutions to Wick-type generalized
               stochastic Korteweg-de Vries equation},
  journal   = {Applied Mathematics and Computation},
  volume    = {215},
  number    = {10},
  year      = {2010},
  pages     = {3495-3500},
  ee        = {http://dx.doi.org/10.1016/j.amc.2009.10.014},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}